Об Эквациональных теориях классов конечных колец.

В.Ю. Попов

Sibirskij matematiceskij zurnal (1999)

  • Volume: 40, Issue: 3, page 650-659
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Попов, В.Ю.. "Об Эквациональных теориях классов конечных колец.." Sibirskij matematiceskij zurnal 40.3 (1999): 650-659. <http://eudml.org/doc/64310>.

author = {Попов, В.Ю.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {equational theory; finite ring; finitely based variety},
language = {rus},
number = {3},
pages = {650-659},
publisher = {Izd. AN SSSR},
title = {Об Эквациональных теориях классов конечных колец.},
url = {http://eudml.org/doc/64310},
volume = {40},
year = {1999},

AU - Попов, В.Ю.
TI - Об Эквациональных теориях классов конечных колец.
JO - Sibirskij matematiceskij zurnal
PY - 1999
VL - 40
IS - 3
SP - 650
EP - 659
LA - rus
KW - equational theory; finite ring; finitely based variety
UR - http://eudml.org/doc/64310
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.